The present study addresses an efficient exponentially fitted method to obtain the solution of singularly perturbed two point boundary value problems(BVPs) on uniform mesh. A fitting factor is introduced in a Taylor series based derived scheme using the theory of singular perturbations. Thomas algorithm is used to solve the resulting tri-diagonal system of equations. Stability and convergence of the method are investigated. The applicability of the method is shown with numerical experiments performed on the three model test example problems. The computational results are compared with the results obtained by other methods. The study showed that the present method approximates the exact/approximate solution very well.
Ranjan, Rakesh and Shankar Prasad, Hari
"A Fitted Finite Difference Scheme for solving Singularly Perturbed Two Point Boundary Value Problems,"
Information Sciences Letters: Vol. 9
, Article 2.
Available at: https://digitalcommons.aaru.edu.jo/isl/vol9/iss2/2